MAUDE Adverse Event Report: FX SOLUTIONS HUMELOCK REVERSED; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

FX SOLUTIONS HUMELOCK REVERSED; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number 103-1003
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/20/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was revised on (b)(6) 2021, approximately 11 months after the primary surgery on (b)(6) 2021.The revision was due to dislocation.The surgeon explanted the standard humeral cup (36/+3) and implanted a stability humeral cup (36/+6).

Brand Name
HUMELOCK REVERSED
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
FX SOLUTIONS
1663 rue de majornas
viriat, 01440
FR  01440
MDR Report Key13158557
Report Number3014128390-2021-00074
Device Sequence Number5478982
Product Code PHX
UDI-Device Identifier03701037309414
UDI-Public03701037309414
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/04/2022
Report Date (Section F) 01/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2025
Device Model Number103-1003
Device Catalogue Number103-1003
Device Lot NumberN3269
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/20/2021
Event Location Hospital
Date Report to Manufacturer12/21/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/04/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age80 YR
Patient SexFemale
Date Report Sent to FDA01/04/2022